# SDR CA160302003

- Difficulty date: February 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 1 hours
- Engine: Pwa PW123D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) UN-COMMANDED AUTO-FEATHER OCCURRED DURING INITIAL CLIMB. ENGINE WAS SUBSEQUENTLY SHUT DOWN AND AIRCRAFT RETURNED TO POINT OF ORIGIN, WHERE A SAFE LANDING WAS ACCOMPLISHED, CUSTOMER ENGINEERING REQUESTED THE TSCU FOR FURTHER INVESTIGATION.
